# SDR DALA2016011300258

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 110,058 hours, 13,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Missing
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 77-79 ARE INOPERATIVE. INSTALLED FUSES THAT WERE MISSING FROM R & R POWER SUPPLY.  OPS CHECK EMERGENCY LIGHTS GOOD.
